Alert archive / Arizona / Wind Advisories in 2013
Wind Advisory 11, NWS Phoenix, AZ
NWS Phoenix, AZ issued this wind advisory at Sep 26, 2013, 11:23 AM MST. It took effect at Sep 26, 2013, 12:00 PM MST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Sep 26, 2013, 11:23 AM MST (18:23 UTC)
- In effect from
- Sep 26, 2013, 12:00 PM MST
- Expired
- Sep 26, 2013, 8:10 PM MST
- In force
- 8 hr
- Issued by
- NWS Phoenix, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
457 WWUS75 KPSR 261823 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 1123 AM MST THU SEP 26 2013 AZZ024-270400- /O.NEW.KPSR.WI.Y.0011.130926T1900Z-130927T0400Z/ SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- INCLUDING THE CITIES OF...GLOBE...MIAMI...SAN CARLOS... SUPERIOR...TOP-OF-THE-WORLD 1123 AM MST THU SEP 26 2013 ...WIND ADVISORY IN EFFECT UNTIL 9 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MST THIS EVENING. * AFFECTED AREA...MAINLY THE HIGHER ELEVATIONS OF SOUTHERN GILA COUNTY AND THE TONTO NATIONAL FOREST...INCLUDING GLOBE AND TOP-OF- THE-WORLD. * TIMING...THIS AFTERNOON AND EARLY THIS EVENING. * WINDS...SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS AS HIGH AS 40 MPH. * IMPACTS...STRONG CROSSWINDS MAY CREATE HAZARDOUS DRIVING CONDITIONS ON LOCAL ROADS SUCH AS HIGHWAYS 60 AND 77. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
4 follow-up statements
185 WWUS75 KPSR 261941 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 1241 PM MST THU SEP 26 2013 AZZ028-270200- /O.NEW.KPSR.DU.Y.0038.130926T1941Z-130927T0200Z/ NORTHWEST AND NORTH CENTRAL PINAL COUNTY- INCLUDING THE CITIES OF...APACHE JUNCTION...CASA GRANDE... FLORENCE 1241 PM MST THU SEP 26 2013 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 7 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A BLOWING DUST ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MST THIS EVENING. * AFFECTED AREA...NORTHWEST PINAL COUNTY INCLUDING CITIES OF CASA GRANDE...MARICOPA...SAN TAN VALLEY * TIMING...THROUGH 7 PM MST. * WINDS...SOUTH TO SOUTHWEST WINDS 20 TO 25 MPH WITH GUSTS NEAR 35 MPH. * VISIBILITY...MAY FALL BELOW 1 MILE IN MANY LOCATIONS. * IMPACTS...VISIBILITIES MAY BECOME REDUCED VERY QUICKLY CREATING HAZARDOUS DRIVING CONDITIONS TO TRAVELERS ALONG ROADS AND MAJOR HIGHWAY CORRIDORS SUCH AS INTERSTATE 10 AND INTERSTATE 8. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE READY FOR A SUDDEN DROP IN VISIBILITY. IF YOU ENCOUNTER BLOWING DUST OR BLOWING SAND ON THE ROADWAY OR SEE IT APPROACHING...PULL OFF THE ROAD AS FAR AS POSSIBLE AND PUT YOUR VEHICLE IN PARK. TURN THE LIGHTS ALL THE WAY OFF AND KEEP YOUR FOOT OFF THE BRAKE PEDAL. REMEMBER...PULL ASIDE...STAY ALIVE. && $$ AZZ024-270400- /O.CON.KPSR.WI.Y.0011.000000T0000Z-130927T0400Z/ SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- INCLUDING THE CITIES OF...GLOBE...MIAMI...SAN CARLOS... SUPERIOR...TOP-OF-THE-WORLD 1241 PM MST THU SEP 26 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. * AFFECTED AREA...MAINLY THE HIGHER ELEVATIONS OF SOUTHERN GILA COUNTY AND THE TONTO NATIONAL FOREST...INCLUDING GLOBE AND TOP- OF- THE-WORLD. * TIMING...THIS AFTERNOON AND EARLY THIS EVENING. * WINDS...SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS AS HIGH AS 40 MPH. * IMPACTS...STRONG CROSSWINDS MAY CREATE HAZARDOUS DRIVING CONDITIONS ON LOCAL ROADS SUCH AS HIGHWAYS 60 AND 77. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
515 WWUS75 KPSR 262053 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 153 PM MST THU SEP 26 2013 AZZ023-270200- /O.EXA.KPSR.DU.Y.0038.000000T0000Z-130927T0200Z/ GREATER PHOENIX AREA- INCLUDING THE CITIES OF...MESA...PHOENIX 153 PM MST THU SEP 26 2013 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 7 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A BLOWING DUST ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MST THIS EVENING. * AFFECTED AREA...EAST CENTRAL MARICOPA COUNTY INCLUDING CITIES OF PHOENIX...MESA...SCOTTSDALE...TEMPE...SURPRISE...GLENDALE * TIMING...THROUGH 7 PM MST. * WINDS...SOUTH TO SOUTHWEST WINDS 20 TO 25 MPH WITH GUSTS NEAR 35 MPH. * VISIBILITY...MAY FALL BELOW 1 MILE IN MANY LOCATIONS. * IMPACTS...VISIBILITIES MAY BECOME REDUCED VERY QUICKLY CREATING HAZARDOUS DRIVING CONDITIONS TO TRAVELERS ALONG ROADS AND MAJOR HIGHWAY CORRIDORS SUCH AS INTERSTATE 10 AND INTERSTATE 17. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE READY FOR A SUDDEN DROP IN VISIBILITY. IF YOU ENCOUNTER BLOWING DUST OR BLOWING SAND ON THE ROADWAY OR SEE IT APPROACHING...PULL OFF THE ROAD AS FAR AS POSSIBLE AND PUT YOUR VEHICLE IN PARK. TURN THE LIGHTS ALL THE WAY OFF AND KEEP YOUR FOOT OFF THE BRAKE PEDAL. REMEMBER...PULL ASIDE...STAY ALIVE. && $$ AZZ028-270200- /O.CON.KPSR.DU.Y.0038.000000T0000Z-130927T0200Z/ NORTHWEST AND NORTH CENTRAL PINAL COUNTY- INCLUDING THE CITIES OF...APACHE JUNCTION...CASA GRANDE... FLORENCE 153 PM MST THU SEP 26 2013 ...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. * AFFECTED AREA...NORTHWEST PINAL COUNTY INCLUDING CITIES OF CASA GRANDE...MARICOPA...SAN TAN VALLEY * TIMING...THROUGH 7 PM MST. * WINDS...SOUTH TO SOUTHWEST WINDS 20 TO 25 MPH WITH GUSTS NEAR 35 MPH. * VISIBILITY...MAY FALL BELOW 1 MILE IN MANY LOCATIONS. * IMPACTS...VISIBILITIES MAY BECOME REDUCED VERY QUICKLY CREATING HAZARDOUS DRIVING CONDITIONS TO TRAVELERS ALONG ROADS AND MAJOR HIGHWAY CORRIDORS SUCH AS INTERSTATE 10 AND INTERSTATE 8. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE READY FOR A SUDDEN DROP IN VISIBILITY. IF YOU ENCOUNTER BLOWING DUST OR BLOWING SAND ON THE ROADWAY OR SEE IT APPROACHING...PULL OFF THE ROAD AS FAR AS POSSIBLE AND PUT YOUR VEHICLE IN PARK. TURN THE LIGHTS ALL THE WAY OFF AND KEEP YOUR FOOT OFF THE BRAKE PEDAL. REMEMBER...PULL ASIDE...STAY ALIVE. && $$ AZZ024-270400- /O.CON.KPSR.WI.Y.0011.000000T0000Z-130927T0400Z/ SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- INCLUDING THE CITIES OF...GLOBE...MIAMI...SAN CARLOS... SUPERIOR...TOP-OF-THE-WORLD 153 PM MST THU SEP 26 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. * AFFECTED AREA...MAINLY THE HIGHER ELEVATIONS OF SOUTHERN GILA COUNTY AND THE TONTO NATIONAL FOREST...INCLUDING GLOBE AND TOP- OF- THE-WORLD. * TIMING...THIS AFTERNOON AND EARLY THIS EVENING. * WINDS...SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS AS HIGH AS 40 MPH. * IMPACTS...STRONG CROSSWINDS MAY CREATE HAZARDOUS DRIVING CONDITIONS ON LOCAL ROADS SUCH AS HIGHWAYS 60 AND 77. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
569 WWUS75 KPSR 270156 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 656 PM MST THU SEP 26 2013 AZZ023-028-270300- /O.EXP.KPSR.DU.Y.0038.000000T0000Z-130927T0200Z/ GREATER PHOENIX AREA-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- INCLUDING THE CITIES OF...MESA...PHOENIX...APACHE JUNCTION... CASA GRANDE...FLORENCE 656 PM MST THU SEP 26 2013 ...BLOWING DUST ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING... THE BLOWING DUST ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING. ALTHOUGH BREEZY TO LOCALLY WIND CONDITIONS CONTINUE ACROSS PORTIONS OF THE SOUTH CENTRAL DESERTS EARLY THIS EVENING...VISIBILITIES IN GENERALLY ARE WELL ABOVE 5 MILES AND MUCH OF THE BLOWING DUST IS RATHER ELEVATED IN NATURE. FOLLOWING SUNSET AND MOVING INTO THE MIDDLE EVENING HOURS...ATMOSPHERIC MIXING WILL BE SUBSTANTIALLY DECREASED AND WINDS WILL GRADUALLY TAPER OFF. THERE WILL BE SOME BLOWING OR ELEVATED DUST PRESENT THROUGH THE EVENING HOURS BUT NOT ENOUGH TO WARRANT EXTENDING THE BLOWING DUST ADVISORY. AS A RESULT IT WILL BE ALLOWED TO EXPIRE AT 7 PM. $$ AZZ024-270400- /O.CON.KPSR.WI.Y.0011.000000T0000Z-130927T0400Z/ SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- INCLUDING THE CITIES OF...GLOBE...MIAMI...SAN CARLOS... SUPERIOR...TOP-OF-THE-WORLD 656 PM MST THU SEP 26 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. * AFFECTED AREA...MAINLY THE HIGHER ELEVATIONS OF SOUTHERN GILA COUNTY AND THE TONTO NATIONAL FOREST...INCLUDING GLOBE AND TOP- OF- THE-WORLD. * TIMING...THROUGH EARLY THIS EVENING. * WINDS...SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS AS HIGH AS 40 MPH. * IMPACTS...STRONG CROSSWINDS MAY CREATE HAZARDOUS DRIVING CONDITIONS ON LOCAL ROADS SUCH AS HIGHWAYS 60 AND 77. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
696 WWUS75 KPSR 270310 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 810 PM MST THU SEP 26 2013 .GUSTY WINDS DECREASING THIS EVENING. AZZ024-270415- /O.CAN.KPSR.WI.Y.0011.000000T0000Z-130927T0400Z/ SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- INCLUDING THE CITIES OF...GLOBE...MIAMI...SAN CARLOS... SUPERIOR...TOP-OF-THE-WORLD 810 PM MST THU SEP 26 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS CANCELLED THE WIND ADVISORY. GUSTY SOUTHWEST WINDS AHEAD OF AN APPROACHING COLD FRONT CONTINUED TO SLOWLY TAPER OFF ACROSS SOUTHERN GILA COUNTY THIS EVENING...AND OVER THE PAST COUPLE OF HOURS MOST REPORTING STATIONS INDICATED WIND GUSTS THAT WERE 25 MPH OR LOWER. ALTHOUGH BREEZY CONDITIONS MAY PERSIST INTO THE MIDDLE OF THE EVENING...WINDS SHOULD REMAIN WELL BELOW WIND ADVISORY THRESHOLDS. AS A RESULT THE WIND ADVISORY HAS BEEN CANCELLED. $$ VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Sep 26, 9:20 AM MST, 2 hours 3 minutes earlier.
Area forecast discussion, Sep 26, 9:20 AM MST, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 920 AM MST THU SEP 26 2013 .SYNOPSIS... A LOW PRESSURE SYSTEM WILL MOVE THROUGH THE WESTERN STATES NORTH OF ARIZONA TODAY...RESULTING IN BREEZY TO WINDY CONDITIONS...COOLER TEMPERATURES...AND CONTINUED DRY WEATHER. CLEAR SKIES WITH GRADUALLY WARMER TEMPERATURES WILL DEVELOP LATER THIS WEEK AND WEEKEND. && .DISCUSSION... BROAD CYCLONIC FLOW PERSISTS ACROSS THE INTERMOUNTAIN WEST. A VORT MAX IS EVIDENT ON WV IMAGERY...LOCATED IN THE SAN JOAQUIN VALLEY OF CA. AT THE SURFACE...A COLD FRONT HAS MADE IT EAST OF THE IMPERIAL VALLEY WHILE THE THETA-E GRADIENT SUGGESTS THE BOUNDARY IS LIKELY NOW SITUATED ACROSS WESTERN AZ. WINDY CONDITIONS PERSIST ACROSS SE CA AND ALL MODEL GUIDANCE CONTINUES TO INDICATE THAT WINDS WILL INCREASE LATER THIS MORNING AND EARLY THIS AFTERNOON ACROSS SOUTH-CENTRAL AZ AS MIXING COMMENCES. GUSTS AS HIGH AS 25 TO 35 MPH WILL BE POSSIBLE ACROSS THE LOWER DESERTS...WHICH MAY PRODUCE AREAS OF DUST WITH REDUCED VSBYS. ONLY MINOR ADJUSTMENTS TO THE SHORT-TERM TEMPERATURES AND DEWPOINTS WERE NEEDED. OTHERWISE...THE FORECAST REMAINS ON TRACK. && .PREVIOUS DISCUSSION... FRIDAY AND SATURDAY... COOLER AND DRIER NORTHWESTERLY FLOW ALOFT WILL DEVELOP IN THE WAKE OF THE COLD FRONT. MOSTLY CLEAR SKIES SHOULD ALSO PREVAIL. SUNDAY THROUGH WEDNESDAY... AS THE JET STREAM AND STORM TRACK RETREATS NORTH INTO WASHINGTON... IDAHO...AND MONTANA...ATMOSPHERIC THICKNESS REBOUNDS OVER THE REGION...TRANSLATING TO NEAR OR SLIGHTLY ABOVE NORMAL TEMPERATURES. && .PREVIOUS DISCUSSION... THE LOW EXITS THE REGION INTO COLORADO/NEW MEXICO LATE FRIDAY INTO SATURDAY...AND HEIGHTS RECOVER QUICKLY. DRY CONDITIONS PREVAIL...AND TEMPERATURES GRADUALLY WARM BACK UP TO NEAR NORMAL THROUGH THE WEEKEND INTO EARLY NEXT WEEK. && .AVIATION... SOUTH-CENTRAL AND SOUTHWEST ARIZONA INCLUDING KPHX...KIWA AND KSDL... APPROACHING UPPER LEVEL TROUGH IS LACKING MOISTURE AND WILL ONLY YIELD FEW-SCT MID-LEVEL CLOUDS DURING THE PERIOD. FOCUS IS ON ASSOCIATED COLD FRONT AND STRONGER SURFACE WINDS DURING THE DAY. AFTER 16Z EXPECT WINDS TO BECOME SOUTH-SOUTHWESTERLY AND INCREASE WITH PEAK GUSTS UP TO 30KT COMMON NEAR TERMINALS. BLOWING DUST IS LIKELY AND MAY REDUCE VISIBILITY DOWN TO 4SM AT TIMES ESPECIALLY IN VICINITY OF KIWA...BUT TIMING IS UNCERTAIN. WINDS DIMINISH THIS EVENING AFTER 02Z FRIDAY AND WILL PERSIST OUT OF THE WEST-SOUTHWEST GENERALLY 10KT OR LESS UNTIL EARLY FRIDAY MORNING. SOUTHEAST CALIFORNIA...INCLUDING KIPL AND KBLH... CLEAR SKIES ACROSS SOUTHEAST CALIFORNIA DURING THE PERIOD. WEST TO SOUTHWEST WINDS WILL REMAIN GUSTY UP TO 25KT THROUGH THE DAY TAPERING OFF LATER THIS AFTERNOON/EVENING AFTER 00Z FRIDAY. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... SATURDAY THROUGH WEDNESDAY... DRY CONDITIONS WILL PERSIST AND A WARMING TREND IS EXPECTED WITH DAYTIME TEMPERATURES TOPPING OUT IN THE MID TO UPPER 90S. MINIMUM AFTERNOON RELATIVE HUMIDITY VALUES WILL GENERALLY FALL INTO THE TEENS OVER SOUTHEAST CALIFORNIA AND THE SOUTHWEST ARIZONA DESERTS EACH DAY...WITH HIGHER VALUES IN THE 20S AND 30S...AND GOOD OVERNIGHT RECOVERY OVER THE HIGHER TERRAIN OF SOUTH-CENTRAL ARIZONA. AS HIGH PRESSURE GRADUALLY BUILDS ACROSS THE REGION...EXPECT 20 FOOT WINDS TO BE LIGHT AND TO FAVOR NORTH AND EAST DIRECTIONS SATURDAY AND SUNDAY...WITH WINDS BECOMING MORE WESTERLY MONDAY THROUGH WEDNESDAY. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...HIRSCH PREVIOUS DISCUSSION...VASQUEZ AVIATION....MEYERS FIRE WEATHER...MEYERS
Hazardous weather outlook, Sep 26, 6:03 AM MST, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 603 AM MST THU SEP 26 2013 AZZ021>024-026>028-270400- WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 603 AM MST THU SEP 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA...SOUTH- CENTRAL ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. A STRONG BUT DRY COLD FRONT WILL APPROACH AIZONA TODAY. AS A RESULT...GUSTY SOUTHWEST WINDS 25 TO 35 MPH ARE EXPECTED...MAINLY OVER PORTIONS OF SOUTHWEST AND SOUTH CENTRAL AZ. STRONG CROSS WINDS...ALONG WITH AREAS OF REDUCED VISIBILITY IN BLOWING DUST ON THE DESERTS CAN BE HAZARDOUS TO MOTORISTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO WEATHER PROBLEMS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 12:41 PM MST | Blowing Dust Advisory | PSR | 6 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.